My son has been diagnosed ADHD at 8 yrs, was taking ritalin for 3 years, then concerta. The meds only act as a concentration booster. He has been refereed for neuro feedback. Brain analysis reveals high imbalanced Theta, low frontal SMR, Inadequate Beta1, SMR low during a cognitive task. Can taking concerta for so long cause this condition, have I done more harm than good
I dont think Concerta would have caused this. It is a stimulant and would affect both sides of the brain equally. I know it is easy to beat yourself up when something happens to your child-you automatically wonder if it was something you did-I've been there and done that. It is a difficult decision to put your child on medications, especially something like a stimulant The Concerta has probably helped the condition. I dont think that this is a result of the Concerta. My son was on Concerta from the time he was 7 until he was 15 or so and started to refuse to take it any longer. Many children have been on it for many years-some clear up into adulthood without problems like this. I think this is an issue separate from taking the medication. It may have been the brain condition all along and not ADHD.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2011 • 3 answers
Posted 15 Apr 2012 • 1 answer
Posted 30 Apr 2013 • 2 answers
Posted 20 Jan 2015 • 2 answers
Posted 24 Mar 2016 • 2 answers